| Model Number |
TRUETRACK |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/02/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.Test strip udi# (b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 122, 151 and 147mg/dl.The customer's expected fasting blood glucose test result range is 85 - 110 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer non-fasting and produced test results of 198 mg/dl and 149 mg/dl using truetrack meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 11/25/2018 and open vial date is (b)(6) 2016 (no exact date to verify if strips were expired - four months past date first opened).Customer stated that she has not had any changes to her exercise and diet routine.The meter memory was reviewed for previous test result history (date/time not set): the 122mg/dl (b)(6) 2017 11:32 am fasting:yes, the 151mg/dl (b)(6) 2017 11:28 am fasting:yes, the 147mg/dl (b)(6) 2017 10:46 am fasting:yes, the 134mg/dl (b)(6) 2017 02:38 pm fasting:yes, the 190mg/dl (b)(6) 2017 01:39 am fasting:yes.Memory concerns:customer is concerned with the 122, 151, 147, 134 and 190 mg/dl results from her meter.
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.Test strip (b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 122, 151 and 147 mg/dl.The customer's expected fasting blood glucose test result range is 85 - 110 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer non-fasting and produced test results of 198 mg/dl and 149 mg/dl using truetrack meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 11/25/2018 and open vial date is (b)(6) 2016 (no exact date to verify if strips were expired - four months past date first opened).Customer stated that she has not had any changes to her exercise and diet routine.The meter memory was reviewed for previous test result history (date/time not set): (b)(6).